MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C111; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C111; CLINICAL CHEMISTRY ANALYZER
Model Number C111
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer replaced a sensor and this resolved reagent bottle liquid level detection errors the customer received.
 
Event or Problem Description
The initial reporter stated they received discrepant results for two patient samples tested with crej2 creatinine jaffé gen.2 (compensated) on a cobas c 111.The sample initially resulted in a creatinine value of 4.6 mg/dl and this value was reported outside of the laboratory to the clinician.The clinician questioned the result.On 02-mar-2022, the reagent bottle had 8 tests remaining and was replaced.The sample was then repeated on 02-mar-2022, resulting in a value of 1.0 mg/dl.The second sample initially resulted in a creatinine value of 5.8 mg/dl on 10-mar-2022 and repeated as 0.9 mg/dl on 10-mar-2022.No incorrect results were reported outside of the laboratory for this sample.The creatinine reagent lot number was 57929101, with an expiration date of 30-jun-2023.
 
Additional Manufacturer Narrative
Upon review of the error log files from the instrument, multiple system reagent level detection messages were observed.The field service engineer also observed a sample liquid level detection error.An issue with level detection signal stability was identified.The engineer replaced a transfer head assembly and after this intervention, the instrument performed within specifications.The investigation determined the service actions resolved the issue.

Brand Name
COBAS C111
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
na
rotkreuz 6343
SZ   6343
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key13838882
Report Number1823260-2022-00784
Device Sequence Number1403886
Product Code JJE
UDI-Device Identifier04015630927036
UDI-Public04015630927036
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K063744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC111
Device Catalogue Number04528778001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2022
Supplement Date Received by Manufacturer04/05/2022
Initial Report FDA Received Date03/21/2022
Supplement Report FDA Received Date04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown